Multiperiodic Solution of a Boundary-Value Problem for one Class of Parabolic Equations with Multidimensional Time

  • G. A. Abdikalikova
  • A. B. Berzhanov
  • K. K. Kenzhebaev

Abstract

We study the existence and uniqueness of the multiperiodic solution of the first boundary-value problem for a system of parabolic equations with multidimensional time.
Published
25.05.2014
How to Cite
Abdikalikova, G. A., A. B. Berzhanov, and K. K. Kenzhebaev. “Multiperiodic Solution of a Boundary-Value Problem for One Class of Parabolic Equations With Multidimensional Time”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 5, May 2014, pp. 645–655, http://umj.imath.kiev.ua/index.php/umj/article/view/2166.
Section
Research articles